Existence of solutions for fourth-order boundary value problem with parameter

排行榜 收藏 打印 发给朋友 举报 来源: 《Applied Mathematics and Mechanics》 发布者:cjk3d
热度19票 浏览12次 【共0条评论】【我要评论 时间:2010年11月20日 22:21
Existence of solutions for fourth-order boundary value problem with parameter

This paper is a sequel to a previous paper (Yang, Y. and Zhang, J. H.Existence of solutions for some fourth-order boundary value problems with parameters.Nonlinear Anal. 69(2), 1364-1375 (2008)) in which the nontrivial solutions to the fourth-order boundary value problems were studied. In the current work with the same conditions near infinity but different near zero, the positive, negative, and sign-changing solutions are obtained by the critical point theory, retracting property, and invariant sets.

]Q\0IcW+jjMv0
作 者: Yang YANG Ji-hui ZHANG  
作者单位:Yang YANG(Institute of Mathematics, School of Mathematical Science, Nanjing Normal University,Nanjing 210097, P. R. China;School of Science, Jiangnan University, Wuxi 214122, Jiangsu Province, P. R. China)
+tG$K!e@!fo*dpJ4l0Ji-hui ZHANG(Institute of Mathematics, School of Mathematical Science, Nanjing Normal University,Nanjing 210097, P. R. China) 
刊 名:应用数学和力学(英文版)  EI SCI
英文刊名:APPLIED MATHEMATICS AND MECHANICS 
年,卷(期):2010 31(3) 
分类号:O29 
关键词:boundary value problem   critical point   invariant sets   retracting property  
机标关键词:boundary value problemsnontrivial solutionscritical point theorypaperdifferentpositivenegativeZhangwork 
基金项目:国家自然科学基金,the Foun-dation of Major Project of Science and Technology of Chinese Education Ministry,the Project of Graduate Education Innovation of Jiangsu Province,the Fundation for Outstanding Doctoral Dissertation of Nanjing Normal University,the Foundation for Young Teachers Jiangnan University 
顶:3 踩:2
【已经有14人表态】
下一篇:Wavefront solutions in diffusive Nicholson's blowflies equation with nonlocal de
上一篇:Hodograph method of flow on two-dimensional manifold
查看全部回复【已有0位网友发表了看法】

广告投放

广告投放